# SDR CA960312007

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040400005
- Condition: Teeth Wear
- Location: T/R Gr Box
- Part time: 13,427 hours
- Stage of operation: IN
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

(CAN)CHIP LIGHT ON. PLUG INSPECTED AND FOUND GRAY PASTE. 23.2 HOURS LATER DURING 600 HOUR INSPECTION PROBLEM FOUND WITH GEAR TEETH.
